Alert archive / Iowa / Flash Flood Warnings in 2007

Flash Flood Warning 6, NWS Des Moines, IA

March 14, 2007Emmet County, Iowa

NWS Des Moines, IA issued this flash flood warning at Mar 14, 2007, 6:11 PM CDT for Emmet County, Iowa. It took effect at Mar 14, 2007, 6:16 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2007, 6:11 PM CDT (23:11 UTC)
In effect from
Mar 14, 2007, 6:16 PM CDT
Expired
Mar 15, 2007, 12:15 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Whole counties

County Emmet County, IA

The radar

The Sioux Falls radar (KFSD), 167 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-195 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 142316
FFWDMX
IAC063-150515-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
611 PM CDT WED MAR 14 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL EMMET COUNTY IN NORTHWEST IOWA...

* UNTIL 1215 AM CDT

* AT 600 PM CDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED     
FLASH FLOODING CONTINUING ALONG THE WEST FORK OF THE DES MOINES 
RIVER DUE TO AN ICE JAM JUST SOUTH OF WALLINGFORD.

* LOCATIONS NEAR 420TH AVENUE AND BURR OAK ROAD CAN EXPECT      
  INUNDATION FROM THIS FLOODING.  OTHER LOCATIONS UPSTREAM 
  FROM THE ICE JAM WILL ALSO EXPERIENCE RAPID RISES IN WATER 
  LEVELS.  

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4325 9479 4325 9471 4333 9478 4332 9481

$$
5 follow-up statements
000 
WGUS73 KDMX 150021
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
717 PM CDT WED MAR 14 2007

...FLASH FLOOD WARNING CONTINUES FOR SOUTH CENTRAL EMMET COUNTY...

IAC063-150515-
EMMET IA-
717 PM CDT WED MAR 14 2007

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL EMMET 
COUNTY UNTIL 1215 AM CDT...

LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORT FLASH FLOODING IS
CONTINUING ALONG THE WEST FORK OF THE DES MOINES RIVER DUE TO AN ICE 
JAM JUST SOUTH OF WALLINGFORD.

LOCATIONS NEAR 420TH AVENUE AND BURR OAK ROAD CAN EXPECT      
INUNDATION FROM THIS FLOODING.  OTHER LOCATIONS UPSTREAM FROM THE 
ICE JAM WILL ALSO EXPERIENCE RAPID RISES IN WATER LEVELS.  

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4325 9479 4325 9471 4333 9478 4332 9481

$$
KINNEY
000 
WGUS73 KDMX 150119
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
817 PM CDT WED MAR 14 2007

IAC063-150515-
EMMET IA-
817 PM CDT WED MAR 14 2007

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN EMMET COUNTY
UNTIL 1215 AM CDT...

AT 800 PM CDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORT FLASH 
FLOODING IS CONTINUING ALONG THE WEST FORK OF THE DES MOINES RIVER 
DUE TO AN ICE JAM JUST SOUTH OF WALLINGFORD...HOWEVER WATER LEVELS 
HAVE HELD FAIRLY STEADY OVER THE PAST FEW HOURS.

LOCATIONS NEAR 420TH AVENUE AND BURR OAK ROAD CAN EXPECT      SOME 
INUNDATION FROM THIS FLOODING.  OTHER LOCATIONS UPSTREAM FROM THE 
ICE JAM MAY ALSO EXPERIENCE RAPID RISES IN WATER LEVELS SHOULD THE 
ICE JAM STRENGTHEN AGAIN. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 4325 9479 4325 9471 4333 9478 4332 9481

$$
000 
WGUS73 KDMX 150218
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
917 PM CDT WED MAR 14 2007

IAC063-150515-
EMMET IA-
917 PM CDT WED MAR 14 2007

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN EMMET COUNTY
UNTIL 1215 AM CDT...

AS OF 800 PM CDT THIS EVENING...LOCAL EMERGENCY MANAGEMENT OFFICIALS 
REPORT LITTLE CHANGE IN THE FLOODING SITUATION ALONG THE WEST FORK 
OF THE DES MOINES RIVER.  AN ICE JAM JUST SOUTH OF WALLINGFORD HAS 
CAUSED THE FLOODING.  WATER LEVELS HAVE HELD FAIRLY STEADY OVER THE 
PAST FEW HOURS.

LOCATIONS NEAR 420TH AVENUE AND BURR OAK ROAD CAN EXPECT      SOME 
INUNDATION FROM THIS FLOODING.  OTHER LOCATIONS UPSTREAM FROM THE 
ICE JAM MAY ALSO EXPERIENCE RAPID RISES IN WATER LEVELS SHOULD THE 
ICE JAM STRENGTHEN AGAIN. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 4325 9479 4325 9471 4333 9478 4332 9481

$$
000 
WGUS73 KDMX 150309
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1010 PM CDT WED MAR 14 2007

IAC063-150515-
EMMET IA-
1010 PM CDT WED MAR 14 2007

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN EMMET COUNTY
UNTIL 1215 AM CDT...

AS OF 945 PM CDT THIS EVENING...LOCAL LAW OFFICIALS OFFICIALS REPORT 
LITTLE CHANGE IN THE FLOODING SITUATION ALONG THE WEST FORK OF THE 
DES MOINES RIVER.  AN ICE JAM JUST SOUTH OF WALLINGFORD HAS CAUSED 
THE FLOODING.  WATER LEVELS HAVE HELD FAIRLY STEADY OVER THE PAST 
FEW HOURS.

LOCATIONS NEAR 420TH AVENUE AND BURR OAK ROAD CAN EXPECT SOME 
INUNDATION FROM THIS FLOODING.  OTHER LOCATIONS UPSTREAM FROM THE 
ICE JAM MAY ALSO EXPERIENCE RAPID RISES IN WATER LEVELS SHOULD THE 
ICE JAM STRENGTHEN AGAIN. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 4325 9479 4325 9471 4333 9478 4332 9481

$$
000 
WGUS73 KDMX 150424
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1120 PM CDT WED MAR 14 2007

...FLASH FLOOD WARNING FOR SOUTHERN EMMET COUNTY WILL BE ALLOWED TO 
EXPIRE AT 1215 AM CDT...

IAC063-150515-
EMMET IA-
1120 PM CDT WED MAR 14 2007

...FLASH FLOOD WARNING FOR SOUTHERN EMMET COUNTY WILL BE ALLOWED TO 
EXPIRE AT 1215 AM CDT...

EMMET COUNTY EMERGENCY MANAGEMENT REPORTS THAT A PORTION OF THE ICE 
JAM ON THE WEST FORK OF THE DES MOINES RIVER JUST SOUTH OF 
WALLINGFORD HAS BROKEN UP. SOME FLOODING NEAR 420TH AVENUE AND BURR 
OAK ROAD IS PERSISTING...BUT RIVER LEVELS HAVE CONTINUED TO DROP 
SLOWLY FROM THE LEVELS WEDNESDAY AFTERNOON.

SHOULD THE ICE JAM STRENGTHEN AGAIN OVERNIGHT...RAPID RISES IN WATER 
LEVELS ARE POSSIBLE. IN THAT EVENT...ANOTHER FLASH FLOOD WARNING MAY 
BE NECESSARY 

A FLOOD WARNING DOES REMAIN IN EFFECT FOR ALL OF EMMET COUNTY UNTIL 
1015 AM FRIDAY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4325 9479 4325 9471 4333 9478 4332 9481

$$

KINNEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Mar 14, 3:16 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Mar 14, 3:16 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
316 PM CDT WED MAR 14 2007

.SHORT TERM /TONIGHT-SATURDAY/...
MAIN CONCERN THE NEXT COUPLE OF DAYS IS SNOW MELT AND ICE JAM
RIVER FLOODING WHICH IS ADDRESSED BELOW IN HYDROLOGY SECTION.
OTHERWISE...WILL BE DEALING WITH MINOR CHANCES OF PRECIP TONIGHT
AND THURSDAY AND FRIDAY NIGHT.

SURFACE COLD FRONT IS ESSENTIALLY SOUTH OF IOWA...WITH COOLER AIR
FILTERING SOUTH ON BRISK N TO NW WINDS. AREA OF LIGHT SNOW/SLEET
ACROSS NORTHEAST IOWA SHOULD CONTINUE TRANSLATING EAST LATE THIS
AFTERNOON. HOWEVER...ANOTHER BAND OF FRONTOGENESIS IS EXPECTED TO
SET UP FARTHER SOUTH THIS EVENING AS A SHORTWAVE RIDES EAST JUST
NORTH OF SURFACE BOUNDARY. THREAT OF CONVECTION SHOULD REMAIN
SOUTHEAST OF OUR AREA AS OUR AIRMASS IS STABILIZING.
AFOREMENTIONED FRONTOGENETICAL...QG FORCING AND ISENTROPIC LIFT RESULTING
IN BANDED PRECIP APPEARS TO MAXIMIZE EAST OF CENTRAL IOWA SO WILL
JUST CARRY A CHC OF PRECIP FOR EASTERN AREAS OVERNIGHT. ANYTHING
THAT DOES FALL SHOULD QUICKLY CHANGE TO SNOW NORTH OF INTERSTATE
80 AND MIX WITH SNOW SOUTH.

SOME WEAK LIFT AND MOISTURE ADVECTION OVER A WARM FRONT ATTACHED
TO A SURFACE LOW MOVING EAST ACROSS THE DAKOTAS LATE TONIGHT WILL
YIELD A SMALL CHC OF LIGHT SNOW IN THE NW TOWARD MORNING. NOT TOO
EXCITED ABOUT PRECIP CHANCES THURSDAY AS MOISTURE APPEARS
SCANT...BUT WILL MAINTAIN SLIGHT CHCS IN ORDER TO BLEND WITH
NEIGHBORS. ANOTHER SYSTEM SKIRTS SOME WEAK LIFT AND
FRONTOGENETICAL FORCING SOUTHEAST ACROSS THE PLAINS FRIDAY NIGHT
AND SOME OF THIS MAY AFFECT OUR SW...BUT WILL LEAVE FORECAST DRY
FOR NOW AS THERE IS LITTLE MODEL AGREEMENT WITH THIS FEATURE IN
THE FAST NW FLOW ALOFT. OTHERWISE...THE PERIOD WILL BE DRY WITH
TEMPERATURES NEAR SEASONAL NORMS.

.LONG TERM /SATURDAY NIGHT-WEDNESDAY/...
SATURDAY NIGHT THROUGH TUESDAY WILL BE LARGELY DRY AS AREA
DOMINATED BY NW FLOW ALOFT. THERE WILL BE SMALL CHANCES OF PRECIP
FROM TIME TO TIME AS MINOR WAVES IN THE NW FLOW ZIP BY. A DEEP
TROUGH APPEARS LIKELY TO DEVELOP OVER THE WEST BY THE MIDDLE OF
THE WEEK...WITH DEEP S TO SWLY FLOW DEVELOPING ACROSS THE CENTRAL
PLAINS WHILE LEE SIDE SURFACE LOW PRESSURE ORGANIZES. CHANCES OF
RAIN WILL INCREASE WEDNESDAY AND BEYOND.

&&

.HYDROLOGY...
ICE JAMS BECAME A BIGGER PROBLEM TODAY ACROSS PORTIONS OF CENTRAL
IOWA...PARTICULARLY ALONG THE DES MOINES RIVER AND NORTH RACCOON
RIVER. IN ADDITION...MOST RIVERS AND STREAMS REMAIN NEAR OR
SLIGHTLY ABOVE BANKFUL AS SNOW MELT RUN OFF CONTINUES TO INUNDATE
THE RIVER BASINS. HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS ALONG
THE DES MOINES RIVER AND LOWER NORTH RACCOON RIVER FOR THE
POTENTIAL OF ICE JAMS PRODUCING QUICKLY RISING WATER LEVELS.
ELSEWHERE A WHOLE HOST OF RIVER FLOOD ADVISORIES AND WARNINGS
CONTINUE TO ADDRESS THE SLOWER RESPONSE RIVER AND STREAM FLOODING
ISSUES.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BOONE-DALLAS-EMMET-
HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-POLK-WEBSTER.

&&

MOYER
Hazardous weather outlook, Mar 14, 3:56 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
356 PM CDT WED MAR 14 2007

IAZ004>007-015>017-023>028-033>039-044>050-057>062-152100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-
356 PM CDT WED MAR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MANY RIVERS...STREAMS AND TRIBUTARIES ARE AT OR NEAR BANKFULL DUE
TO SNOW MELT RUN OFF. A FEW LOCATIONS HAVE OVERFLOWED THERE
BANKS...FLOODING ADJACENT LOW LANDS. ICE JAMS MAY OCCUR ALONG THE
SOUTH SKUNK...IOWA...RACCOON...DES MOINES AND CEDAR RIVERS PERIODICALLY
WHICH COULD EXACERBATE THE FLOOD THREAT AT ANY GIVEN POINT.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG THE DES MOINES
AND LOWER NORTH RACCOON RIVERS. VARIOUS OTHER FLOOD WARNINGS AND
ADVISORIES IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL
WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MINOR SNOWMELT AND POTENTIALLY DAMAGING ICE JAM FLOODING ALONG
AREA RIVERS AND TRIBUTARIES WILL CONTINUE THROUGH AT LEAST FRIDAY.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT REPORTS OF RIVER AND
STREAM FLOODING ARE APPRECIATED.

IAZ070>075-081>086-092>097-152100-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
356 PM CDT WED MAR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MOYER

In the hours before

Local storm report, Mar 14, 12:15 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1215 PM CDT WED MAR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     FLASH FLOOD      ADEL                    41.61N 94.03W
03/14/2007                   DALLAS             IA   LAW ENFORCEMENT

            ICE JAM FLOODING. ICE JAM ON HIGHWAY 161 RIDGE ALONG
            NORTH RACOON WAS BROKEN. MINOR FLASH FLOODING REPORTED
            DOWN STREAM.

&&

JJOHNSON
Local storm report, Mar 14, 12:15 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED HIGHWAY NUMBER
NATIONAL WEATHER SERVICE DES MOINES IA
1215 PM CDT WED MAR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     FLASH FLOOD      ADEL                    41.61N 94.03W
03/14/2007                   DALLAS             IA   LAW ENFORCEMENT

            ICE JAM FLOODING. ICE JAM ON HIGHWAY 169 RIDGE ALONG
            NORTH RACOON WAS BROKEN. MINOR FLASH FLOODING REPORTED
            DOWN STREAM.

&&

JJOHNSON
Local storm report, Mar 14, 12:28 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1228 PM CDT WED MAR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     FLASH FLOOD      5 N ADEL                41.69N 94.03W
03/14/2007                   DALLAS             IA   BROADCAST MEDIA

            MORE ICE AND LARGE AMOUNT OF DEBRIS AND TREES APPROACHING
            FROM UPSTREAM ON RACCOON RIVER NEAR HIGHWAY 169. RIVER
            BACKING UP ONE HALF MILE OUT OF ITS BANKS.

&&

MRUSSELL
Local storm report, Mar 14, 12:38 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1238 PM CDT WED MAR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     FLASH FLOOD      N ADEL                  41.61N 94.03W
03/14/2007                   DALLAS             IA   BROADCAST MEDIA

            WATER ON HIGHWAY 169 SOUTHBOUND LANE.

&&

MRUSSELL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 11:29 AM CDTFlash Flood WatchDMXBoone, Dallas, Emmet, Humboldt, Kossuth, Palo Alto and 3 more28 hr
Mar 14, 11:39 AM CDTFlash Flood WarningDMXDallas6 hr
Mar 14, 12:12 PM CDTFlash Flood WarningDMXEmmet6 hr

Nearby

Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.